Show simple item record

dc.contributor.authorEvans, Gwynne A.en
dc.date.accessioned2008-11-24T13:51:48Z
dc.date.available2008-11-24T13:51:48Z
dc.date.issued2005-06-01en
dc.identifier.citationEvans, G.A. (2005) Some new thoughts on Gauss-Laguerre quadrature. International Journal of Computer Mathematics, 82(6), pp. 721-730.en
dc.identifier.issn1029-0265en
dc.identifier.urihttp://hdl.handle.net/2086/247
dc.descriptionThe use of non-standard abscissae in the infinite range work had an obvious application to classical Laguerre quadrature. In this paper these ideas are pursued to allow modified Laguerre quadrature to operate accurately on non-exponential decreasing integrands. The evaluation of the relevant monomials now requires exponential integrals, and the functions ci(x) and si(x) for which simple fast algorithms are available. A simple ‘black-box’ algorithm for combining a conventional Clenshaw-Curtis or Gauss-Legendre rule with this modified Gauss-Laguerre algorithm is provided. The work gives a fresh aspect to a classical quadarature rule which arises in areas such as statistics and wave theory.en
dc.language.isoenen
dc.publisherTaylor & Francisen
dc.subjectRAE 2008
dc.subjectUoA 23 Computer Science and Informatics
dc.titleSome new thoughts on Gauss-Laguerre quadratureen
dc.typeArticleen
dc.identifier.doihttp://dx.doi.org/10.1080/00207160512331323399en
dc.researchgroupScientific Computation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record